JournalsaihpcVol. 9, No. 6pp. 657–681

Singular minimisers in the Calculus of Variations: a degenerate form of cavitation

  • J. Sivaloganathan

    School of Mathematical Sciences, University of Bath, Bath, Avon, U.K
Singular minimisers in the Calculus of Variations: a degenerate form of cavitation cover
Download PDF

Abstract

This paper demonstrates the existence of singular minimisers to a class of variational problems that correspond to a degenerate form of cavitation and studies the stability of these singular maps with respect to three dimensional variations.

Cite this article

J. Sivaloganathan, Singular minimisers in the Calculus of Variations: a degenerate form of cavitation. Ann. Inst. H. Poincaré Anal. Non Linéaire 9 (1992), no. 6, pp. 657–681

DOI 10.1016/S0294-1449(16)30226-8